兰州大学机构库

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic spreading of competition diffusion systems: The role of interspecific competitions 期刊论文
EUROPEAN JOURNAL OF APPLIED MATHEMATICS, 2012, 卷号: 23, 页码: 669-689
Authors:  Lin, G(林国);  Li, WT(李万同)
Adobe PDF(332Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Co-invasion-coexistence  Competitive invaders  
Spreading speeds and traveling waves in competitive recursion systems 期刊论文
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, Shigui
Adobe PDF(955Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Upper and lower solutions  Traveling waves  Spreading speeds  Competitive invaders